Doctors of different specialties will answer your health questions online for free.
Dr Fung Ho Chuen
Posted on 2010-10-22
醫生,你好~ 我想請問有關藥物過敏的問題. 我在一星期前因為食了Ciprofloxacin而很嚴重的drug allergy,當時whole body rash with extremely itching, including body trunk, buttock, pubic area, upper limbs, neck, face and head, also with mild edemous face and eye, then I went to CMC AED, 醫生當時給我iv piriton and hydrocortisone, symptoms relieved, then give me Loratadine, Piriton, and Hydrocortisone for 5 days. In that 5 days, no more allergic symptoms appeared. However, when I finished the drugs, I found still some large amount of skin rash over back and abdomen with moderate itching. I would like to ask is it normal? As I hear some friends told me that there will be itching for few days after drug allergy. Do I need to see doctor again?
Dr Fung Ho Chuen Posted on 2010-10-22
You need to see doctor again because Rash can recur if drugs stopped too early.